# SDR CALA2023060201737

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N27263
- Make and model: Boeing 737-8
- Aircraft serial: 66595
- Aircraft time: 5,689 hours, 1,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: DOOR
- Condition: Unknown
- Location: L 1
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FWD ENTRY DOOR HANDLE ROTATED APPROX 1 INCH AND FWD ENTRY LIGHT AND MC LIGHT DURING TO ROLL INSPECTED L1 ENTRY DOOR AND PERFORMED OPERATIONAL TEST PER 52-11-00. OPS CK GOOD. DOOR HANDLE LOCKS OVERCENTER NO SOFT LATCHING FOUND. SUSPECTED HANDLE NOT IN FULL DOWN POSITION. OPS CHECK GOOD OK TO CONTINUE.
